# SDR RAIA00709021

- Difficulty date: September 16, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 14,201 hours, 17,391 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 7919 - IAD - CAPT DIRECT VIEW WINDOW SEAL LOOSE.  MAINTENANCE RESECURED CAPT COCKPIT EMERGENCY EXIT RUBBER TRIM SEAL, CHECK GOOD.
